# SDR FDEA202306141033

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 62,247 hours, 40,411 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 141T5856118
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN - FLOOR PANEL IS SATURATED WITH HYDRAULIC FLUID AT STA 560 TO STA680 LBL24   TO LBL45.  REMOVED AND REPLACED FLOOR PANEL AT STA  560 - 680 LBL 24 - LBL45 IAW B757 AMM 53-01-01-4 AND FEDEX   DWG SRZ-25-005  REV R
